MathSciNet Relay Station
MathSciNet bibliographic data
MR2263481 (2007g:46082) 46K70 (17C65)
Siddiqui, Akhlaq A. Self-adjointness in unitary isotopes of ${\rm JB}\sp *$-algebras. Arch. Math. (Basel) 87 (2006), no. 4, 350–358.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement